Tokyo Journal of Mathematics

Deformations of Super-Minimal J-Holomorphic Curves of a 6-Dimensional Sphere


Full-text: Open access


We shall give a representation formula of super-minimal J-holomorphic curves of a nearly Kähler 6-dimensional sphere and construct a deformation of such J-holomorphic curves.

Article information

Tokyo J. Math., Volume 27, Number 2 (2004), 285-298.

First available in Project Euclid: 5 June 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


HASHIMOTO, Hideya. Deformations of Super-Minimal J-Holomorphic Curves of a 6-Dimensional Sphere. Tokyo J. Math. 27 (2004), no. 2, 285--298. doi:10.3836/tjm/1244208390.

Export citation


  • J. Bolton, L. Vrancken and L. Woodward, On almost complex curves in the nearly Kähler 6-sphere, Quart. J. Math. 45 (1994), 407–427.
  • R. L. Bryant, Submanifolds and special structures on the octonions, J. Diff. Geom. 17 (1982), 185–232.
  • R. L. Bryant, Minimal surfaces of constant curvature in $S^n.$ Trans. A.M.S. 290 (1985), 259–271.
  • E. Cartan, Les systemes de pfaff a cinq variables et les equations aux derivees partielles du second order, Ann. Ec. Normale 27 (1910), 109–192.
  • S. S. Chern, On the minimal immersions of the two sphere in a space of constant curvature (edited by C. Gunning), Princeton University Press (1970).
  • F. Dillen, L. Verstraelen and L. Vrancken, Classification of totally real 3-dimensional submanifolds of $S^6(1)$ with $K \geq \frac1{16}$, J. Math. Soc. Japan. 42 (1990), 565–584.
  • N. Ejiri, Equivaiant minimal immersions of $S^2$ into $S^{2m}(1)$, Trans. A.M.S. 297 (1986), 105–124.
  • A. Gray, Almost complex submanifolds of six sphere, Proc. A.M.S. 20 (1969), 277–279.
  • P. Griffiths, On Cartan's method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry, Duke Math. J. 41 (1974), 775–814.
  • R. Harvey and H. B. Lawson, Calibrated geometries, Acta Math. 148 (1982), 47–157.
  • H. Hashimoto, Characteristic classes of oriented 6-dimensional submanifolds in the octonians, Kodai Math. J. 16 (1993), 65–73.
  • H. Hashimoto, Explicit representation of super-minimal J-holomorphic curves in a 6-dimensional sphere, Kodai Math. J. 20 (1997), 241–251.
  • H. Hashimoto, J-holomorphic curves of a 6-dimensional sphere, Tokyo J. Math. 23 (2000), 137–159.
  • H. Hashimoto and K. Mashimo, On some 3-dimensional CR submanifolds in $S^6$, Nagoya Math. J. 156 (1999), 171–185.
  • H. Hashimoto and K. Sekigawa, Minimal surfaces in a 4-dimensional sphere, Houston J. Math. 21 (1995), 449–464.
  • S. Kobayashi, Differential geometry of complex vector bundles, Publ. Math Soc. Japan 15 (1987), Iwanami/Princeton Univ. Press.
  • K. Sekigawa, Almost complex submanifolds of a 6-dimensional sphere, Kodai Math. J. 6 (1983), 174–185.
  • M. Spivak, A comprehensive introduction to differential geometry IV, Publish or Perish (1975).